# SDR A6WA202207308302

- Difficulty date: July 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7854
- Aircraft time: 39,910 hours, 39,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 601R35004405
- Part serial: NSN
- Condition: Gouged
- Location: Fs640+12-Fs672+6
- Part time: 39,910 hours, 39,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXTERNAL SKIN HAS 5 EACH GOUGES BENEATH APU EXHAUST SHIELD AT FS 640+12 TO FS 672+6 & S15R. EVALUATED DAMAGE AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 53-00-31 REV 39. *********AIRCRAFT REMOVED FROM SERVICE*************************** BLENDED DAMAGE TO A SMOOTH CONTOUR AT 5 EACH AREAS WITH DIMENSIONS: (P1) 0.900"L  X 0.700"W X 0.013"D; (P2) 0.500"L X 0.500"W X 0.016"D; (P3) 1.100"L X 1.00"W X 0.011"D; (P4) 1.600"L X 1.200"W X 0.015"D; (P5) 1.100"L X 1.00"W X 0.012"D IAW ASAP EA AWAC-CRJ253-01874 REV IR DATED 08/18/2022. HFEC INSPECTION  ACCOMPLISHED AT BLEND AREAS WITH NO INDICATIONS IAW CRJ200 NDT MANUAL PART 1 51-20-06 REV 43. RESTORED PROTECTIVE/DECORATIVE FINISH AT BLEND AREAS IAW CRJ200  SRM51-25-01 REV 39. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC -CRJ253-01874 REV IR DATED 08/18/2022. WORK COMPLETED ON AERSALE WO #003697 CARD #20134 CARD ID #1699328 AT AERSALE CRS #4AER685B.    N457AW TT: 39,910:44 TC: 39,007
